MathSciNet Relay Station
MathSciNet bibliographic data
MR2073900 47L05 (15A04 47A15)
Meshulam, Roy; Šemrl, Peter Locally linearly dependent operators and reflexivity of operator spaces. Linear Algebra Appl. 383 (2004), 143–150.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement